# SDR 2009FA0000010

- Difficulty date: January 12, 2009
- Submitted: January 15, 2009
- Operation: General aviation
- Aircraft: N45RK
- Make and model: Beech 400A
- Aircraft serial: RK43
- Aircraft time: 6,095 hours, 4,784 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 45AS6101513
- Part serial: 33J10
- Condition: Intermittent
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INVESTIGATED A CREW REPORT OF THE FLAPS INTERMITTENTLY NOT RETRACTING PAST THE 10 DEGREE SETTING. DURING TROUBLESHOOTING FOUND THE P/N 45AS61015-13 RT FLAP FOLLOW-UP SWITCH ASSY. ELECTRICAL READINGS TO BECOME INTERMITTENT WHEN EXPOSED TO LOW TEMPERATURES. REPLACED THE RT FLAP FOLLOW-UP SWITCH ASSY WITH A SUPERSEDING P/N 45AS61015-23 SWITCH ASSY. AND ADJUSTED THE LT FLAP FOLLOW-UP SWITCH AS REQUIRED. FLAP SYS TESTS NORMAL. RECOMMEND MFG ISSUE A MANDATORY OR RECOMMENDED SB TO ESTABLISH A RECOMMENDED COMPLIANCE TIME FOR REPLACING OLDER STYLE FLAP FOLLOW-UP SWITCH ASSY'S WITH NEWER P/N FOLLOW-UP SWITCH ASSY'S.
